skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Delocalization in infinite disordered two-dimensional lattices of different geometry

; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
OSTI Identifier:
Grant/Contract Number:  
1414523; 1740203; 1262031
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 96 Journal Issue: 23; Journal ID: ISSN 2469-9950
American Physical Society
Country of Publication:
United States

Citation Formats

Kostadinova, E. G., Busse, K., Ellis, N., Padgett, J., Liaw, C. D., Matthews, L. S., and Hyde, T. W. Delocalization in infinite disordered two-dimensional lattices of different geometry. United States: N. p., 2017. Web. doi:10.1103/PhysRevB.96.235408.
Kostadinova, E. G., Busse, K., Ellis, N., Padgett, J., Liaw, C. D., Matthews, L. S., & Hyde, T. W. Delocalization in infinite disordered two-dimensional lattices of different geometry. United States. doi:10.1103/PhysRevB.96.235408.
Kostadinova, E. G., Busse, K., Ellis, N., Padgett, J., Liaw, C. D., Matthews, L. S., and Hyde, T. W. Wed . "Delocalization in infinite disordered two-dimensional lattices of different geometry". United States. doi:10.1103/PhysRevB.96.235408.
title = {Delocalization in infinite disordered two-dimensional lattices of different geometry},
author = {Kostadinova, E. G. and Busse, K. and Ellis, N. and Padgett, J. and Liaw, C. D. and Matthews, L. S. and Hyde, T. W.},
abstractNote = {},
doi = {10.1103/PhysRevB.96.235408},
journal = {Physical Review B},
number = 23,
volume = 96,
place = {United States},
year = {2017},
month = {12}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevB.96.235408

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Linear and dynamical stability of Ricci-flat metrics
journal, May 2006

Direct Determination of Particle-Particle Interactions in a 2D Plasma Dust Crystal
journal, November 2001

Optical Necklace States in Anderson Localized 1D Systems
journal, March 2005

Transport and Anderson localization in disordered two-dimensional photonic lattices
journal, March 2007

  • Schwartz, Tal; Bartal, Guy; Fishman, Shmuel
  • Nature, Vol. 446, Issue 7131
  • DOI: 10.1038/nature05623

The physics of explosive chemistry
journal, January 2008

Chaos, Quantum Recurrences, and Anderson Localization
journal, August 1982

Photon Localization in Resonant Media
journal, September 2001

Absence of Diffusion in Certain Random Lattices
journal, March 1958

Anderson Localization of a Bose-Einstein Condensate in a 3D Random Potential
journal, April 2008

Critical level statistics for weakly disordered graphene
journal, March 2014

Experimental Observation of the Anderson Metal-Insulator Transition with Atomic Matter Waves
journal, December 2008

Observation of Multifractality in Anderson Localization of Ultrasound
journal, October 2009

One-Parameter Scaling at the Dirac Point in Graphene
journal, September 2007

Charge transport and localization in atomically coherent quantum dot solids
journal, February 2016

  • Whitham, Kevin; Yang, Jun; Savitzky, Benjamin H.
  • Nature Materials, Vol. 15, Issue 5
  • DOI: 10.1038/nmat4576

Artificial honeycomb lattices for electrons, atoms and photons
journal, September 2013

  • Polini, Marco; Guinea, Francisco; Lewenstein, Maciej
  • Nature Nanotechnology, Vol. 8, Issue 9
  • DOI: 10.1038/nnano.2013.161

Three-Dimensional Anderson Localization of Ultracold Matter
journal, October 2011

Metal–insulator transition in two-dimensional electron systems
journal, December 2003

The recursive Green’s function method for graphene
journal, May 2013

  • Lewenkopf, Caio H.; Mucciolo, Eduardo R.
  • Journal of Computational Electronics, Vol. 12, Issue 2
  • DOI: 10.1007/s10825-013-0458-7

Crystallization Dynamics of a Single Layer Complex Plasma
journal, September 2010

Slow Plastic Creep of 2D Dusty Plasma Solids
journal, July 2014

Modular recursive Green’s function method for ballistic quantum transport
journal, July 2000

The Boltzmann Equation in the Theory of Electrical Conduction in Metals
journal, April 1958

Localization of light in a disordered medium
journal, December 1997

  • Wiersma, Diederik S.; Bartolini, Paolo; Lagendijk, Ad
  • Nature, Vol. 390, Issue 6661
  • DOI: 10.1038/37757

Scaling Theory of Localization: Absence of Quantum Diffusion in Two Dimensions
journal, March 1979

Delocalization in the 1D Anderson Model with Long-Range Correlated Disorder
journal, October 1998

Quantum chaos in weakly disordered graphene
journal, May 2009

Spectral structure of Anderson type Hamiltonians
journal, September 2000

Two-Dimensional Metal-Insulator Transition as a Percolation Transition in a High-Mobility Electron System
journal, April 2005

Measurement of the mobility edge for 3D Anderson localization
journal, June 2015

  • Semeghini, G.; Landini, M.; Castilho, P.
  • Nature Physics, Vol. 11, Issue 7
  • DOI: 10.1038/nphys3339

Single-barrier problem and Anderson localization in a one-dimensional interacting electron system
journal, February 1993

Dispersion properties of the out-of-plane transverse wave in a two-dimensional Coulomb crystal
journal, October 2003

Observation of the Critical Regime Near Anderson Localization of Light
journal, February 2006

Electric Field Effect in Atomically Thin Carbon Films
journal, October 2004

Dynamic light diffusion, three-dimensional Anderson localization and lasing in inverted opals
journal, August 2008

Quasiparticle Transformation during a Metal-Insulator Transition in Graphene
journal, July 2009

Topological Delocalization of Two-Dimensional Massless Dirac Fermions
journal, October 2007

Acoustic wave dispersion in a one-dimensional lattice of nonlinear resonant scatterers
journal, February 2007

Metal-insulator transition at B = 0 in p -type SiGe
journal, November 1997

Metal-Insulator Transition in Disordered Two-Dimensional Electron Systems
journal, October 2005

Two-dimensional atomic crystals
journal, July 2005

  • Novoselov, K. S.; Jiang, D.; Schedin, F.
  • Proceedings of the National Academy of Sciences, Vol. 102, Issue 30, p. 10451-10453
  • DOI: 10.1073/pnas.0502848102

Delocalization for the 3D discrete random Schrödinger operator at weak disorder
journal, July 2014

  • Liaw, Constanze; King, Westin; Kirby, Robert C.
  • Journal of Physics A: Mathematical and Theoretical, Vol. 47, Issue 30
  • DOI: 10.1088/1751-8113/47/30/305202

Bistability and Colored Noise in Nonequilibrium Systems: Theory versus Precise Numerics
journal, July 1988

Dynamics of Anderson Localization in Open 3D Media
journal, February 2006

Physical interpretation of the spectral approach to delocalization in infinite disordered systems
journal, December 2016

Electron-electron interactions in graphene sheets
journal, March 2001

Critical wavefunctions in disordered graphene
journal, May 2012

Metal-Insulator Transition in Two Dimensions: Effects of Disorder and Magnetic Field
journal, August 1997

Numerical studies of the Anderson transition in three-dimensional quantum site percolation
journal, April 1996

Acoustic wave localization in one-dimensional Fibonacci phononic structures with mirror symmetry
journal, April 2013

  • Hladky-Hennion, A. C.; Vasseur, J. O.; Degraeve, S.
  • Journal of Applied Physics, Vol. 113, Issue 15
  • DOI: 10.1063/1.4801890

Approach to the Extended States Conjecture
journal, November 2013

Evidence for power law localization in disordered systems
journal, February 1974

Delocalization Transition in Two-Dimensional Quantum Percolation
journal, October 1989